Journal article icon

Journal article

THE FUTURE FOR HONORS DEGREE COURSES IN MATHEMATICS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2982954

Authors


Journal:
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY More from this journal
Volume:
155
Pages:
185-189
Publication date:
1992-01-01
DOI:
ISSN:
0035-9238
Pubs id:
pubs:7402
UUID:
uuid:2146331e-44be-4de2-8e51-aa0641c399be
Local pid:
pubs:7402
Source identifiers:
7402
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP